A remark on the asymmetry of convolution operators
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 83 (1989) no. 1, pp. 85-88
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A convolution operator, bounded on $L^{q}(\mathbb{R}^{n})$, is bounded on $L^{p}(\mathbb{R}^{n})$, with the same operator norm, if $p$ and $q$ are conjugate exponents. It is well known that this fact is false if we replace $\mathbb{R}^{n}$ with a general non-commutative locally compact group $G$. In this paper we give a simple construction of a convolution operator on a suitable compact group $G$, wich is bounded on $L^{q}(G)$ for every $q \in [2,\infty)$ and is unbounded on $L^{p}(G)$ if $p \in [1,2)$.
@article{RLINA_1989_8_83_1_a13,
author = {Giulini, Saverio},
title = {A remark on the asymmetry of convolution operators},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {85--88},
year = {1989},
volume = {Ser. 8, 83},
number = {1},
zbl = {0761.47014},
mrnumber = {1142443},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a13/}
}
TY - JOUR AU - Giulini, Saverio TI - A remark on the asymmetry of convolution operators JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1989 SP - 85 EP - 88 VL - 83 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a13/ LA - en ID - RLINA_1989_8_83_1_a13 ER -
%0 Journal Article %A Giulini, Saverio %T A remark on the asymmetry of convolution operators %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1989 %P 85-88 %V 83 %N 1 %U http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a13/ %G en %F RLINA_1989_8_83_1_a13
Giulini, Saverio. A remark on the asymmetry of convolution operators. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 83 (1989) no. 1, pp. 85-88. http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a13/